Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Amerge

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:47 PM
xyz-p
Guest
 
Posts: n/a
Default No Subject

I am 36 year old and i have been having classic migraines for past one year and my doctor prescribed Amerge. I have had migraine twice since and i took Amerge, My headache goes away but i have ringing in the ears.... especially in the night when i lay down. This is new and started about the same time when i started taking Amerge. I have decided not to take Amerge when i get a migraine next time and see if it stops ringing in my ears.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:55 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.